RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 344, Number 6  


MATHEMATICS
Theorems on the representation of spaces, and Schur's lemma
E. I. Berezhnoi
727
Some asymptotic formulas for elliptic operators in $R^n$ that are far from selfadjoint
K. Kh. Boimatov
730
de la Vallée-Poussin series in the spaces BMO, $L_1$ and $H^1(D)$, and multiplicative inequalities
S. V. Bochkarev
736
On the principle of duality in Lorentz spaces
M. L. Gol'dman, V. D. Stepanov, H. P. Heinig
740
Differential equations of a geometric odule
L. V. Sabinin
745
Conditions on the integrand that are necessary and sufficient for the validity of a theorem on convergence with a functional
M. A. Sychev
749

MATHEMATICAL PHYSICS
On the reconstruction of the shape of a defect near the surface in a half-space
A. O. Vatulyan, S. A. Korenskii
753

PHYSICS
Characteristic vectors and characteristic tensors for spherically symmetric spaces
I. G. Fikhtengol'ts
756

MECHANICS
On capillary gas flows in the neighborhood of a critical point
K. M. Magomedov
765

GEOPHYSICS
Hydrodynamic and hydrochemical effects of the variable gravitation field in the capillaries of the stratum
A. R. Kinzikeev
812
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020